# SDR 95UAL900078

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Bottle
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 SLIDE PRESSURE WILL NOT TEST IN COCKPIT.  REPLACED SLIDE BOTTLE.
